BibTeX record journals/jcss/Vardi84

download as .bib file

@article{DBLP:journals/jcss/Vardi84,
  author    = {Moshe Y. Vardi},
  title     = {The Implication and Finite Implication Problems for Typed Template
               Dependencies},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {28},
  number    = {1},
  pages     = {3--28},
  year      = {1984},
  url       = {http://dx.doi.org/10.1016/0022-0000(84)90074-6},
  doi       = {10.1016/0022-0000(84)90074-6},
  timestamp = {Tue, 05 Jul 2011 11:10:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/Vardi84},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}